Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 756453, 10 pages
Research Article

Fixed Point Theorems for 𝜓 -Contractive Mappings in Ordered Metric Spaces

Department of Applied Mathematics, National Hsinchu University of Education, Hsinchu 30014, Taiwan

Received 19 September 2011; Accepted 25 November 2011

Academic Editor: Yansheng Liu

Copyright © 2012 Chi-Ming Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chi-Ming Chen, “Fixed Point Theorems for -Contractive Mappings in Ordered Metric Spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 756453, 10 pages, 2012.